In this paper we obtain the Hermite-Hadamard Inequality for strongly GA-convex function. Using this strongly GA-convex function we
get the new theorem and corollary.
Angulo, H., & Gimenez, J., & Moros, A. M., & Nikodem, K. (2011). On strongly h-convex functions. Annals of Functional Analysis, No.2, 85-91.
Erdem, Y., & Öğünmez, H., & Budak, H. (2016). Some generalized inequalities of Hermite-Hadamard type for strongly s-convex functions. RGMIA Research Report Collection, 19, Article. 110.
İşcan, İ. (2014). Hermite-Hadamard type inequaities for harmonically convex functions. Hacettepe Journal of Mathematics and Statistic 43(6), 935-942.
Nikodem, K., & Sanchez, J. L., & Sanchez L. (2014). Jensen and Hermite-Hadamard inequalities for strongly convex set-valued maps. Mathematica Aeterna, 4 (8), 979-987.
Niculescu, P.C. (2000). Convexity according to the geometric mean. Mathematical Inequalities and Applications, No.2(3), 155-167.
Niculescu, P.C. (2003). Convexity according to means. Mathematical Inequalities and Applications, No.4(6), 571-579.
Noor, M. A., & Noor, K. I., & Iftikhar, S. (2016). Hermite-Hadamard inequalities for strongly harmonic convex functions. Journal of Inequalities and Special Functions, 7 (3), 99-113.
Turhan, S., & İşcan, İ., & Kunt, M. (2017). Hermite-Hadamard type inequalities for M_φ A convex functions.
Turhan, S., & Okur, N., & Maden, S. (2016). Hermite-Hadamard type inequality for strongly convex functions via sugeno integrals. Sigma J Eng and Nat. Sci., 8(1), 1-10.
Angulo, H., & Gimenez, J., & Moros, A. M., & Nikodem, K. (2011). On strongly h-convex functions. Annals of Functional Analysis, No.2, 85-91.
Erdem, Y., & Öğünmez, H., & Budak, H. (2016). Some generalized inequalities of Hermite-Hadamard type for strongly s-convex functions. RGMIA Research Report Collection, 19, Article. 110.
İşcan, İ. (2014). Hermite-Hadamard type inequaities for harmonically convex functions. Hacettepe Journal of Mathematics and Statistic 43(6), 935-942.
Nikodem, K., & Sanchez, J. L., & Sanchez L. (2014). Jensen and Hermite-Hadamard inequalities for strongly convex set-valued maps. Mathematica Aeterna, 4 (8), 979-987.
Niculescu, P.C. (2000). Convexity according to the geometric mean. Mathematical Inequalities and Applications, No.2(3), 155-167.
Niculescu, P.C. (2003). Convexity according to means. Mathematical Inequalities and Applications, No.4(6), 571-579.
Noor, M. A., & Noor, K. I., & Iftikhar, S. (2016). Hermite-Hadamard inequalities for strongly harmonic convex functions. Journal of Inequalities and Special Functions, 7 (3), 99-113.
Turhan, S., & İşcan, İ., & Kunt, M. (2017). Hermite-Hadamard type inequalities for M_φ A convex functions.
Turhan, S., & Okur, N., & Maden, S. (2016). Hermite-Hadamard type inequality for strongly convex functions via sugeno integrals. Sigma J Eng and Nat. Sci., 8(1), 1-10.
Demirel, A. K., Turhan, S., Maden, S., İşcan, İ. (2018). Hermite-Hadamard Type Integral Inequalities for Strongly GA-convex Functions. Turkish Journal of Mathematics and Computer Science, 10, 178-183.
AMA
Demirel AK, Turhan S, Maden S, İşcan İ. Hermite-Hadamard Type Integral Inequalities for Strongly GA-convex Functions. TJMCS. December 2018;10:178-183.
Chicago
Demirel, Ayşe Kübra, Sercan Turhan, Selahattin Maden, and İmdat İşcan. “Hermite-Hadamard Type Integral Inequalities for Strongly GA-Convex Functions”. Turkish Journal of Mathematics and Computer Science 10, December (December 2018): 178-83.
EndNote
Demirel AK, Turhan S, Maden S, İşcan İ (December 1, 2018) Hermite-Hadamard Type Integral Inequalities for Strongly GA-convex Functions. Turkish Journal of Mathematics and Computer Science 10 178–183.
IEEE
A. K. Demirel, S. Turhan, S. Maden, and İ. İşcan, “Hermite-Hadamard Type Integral Inequalities for Strongly GA-convex Functions”, TJMCS, vol. 10, pp. 178–183, 2018.
ISNAD
Demirel, Ayşe Kübra et al. “Hermite-Hadamard Type Integral Inequalities for Strongly GA-Convex Functions”. Turkish Journal of Mathematics and Computer Science 10 (December 2018), 178-183.
JAMA
Demirel AK, Turhan S, Maden S, İşcan İ. Hermite-Hadamard Type Integral Inequalities for Strongly GA-convex Functions. TJMCS. 2018;10:178–183.
MLA
Demirel, Ayşe Kübra et al. “Hermite-Hadamard Type Integral Inequalities for Strongly GA-Convex Functions”. Turkish Journal of Mathematics and Computer Science, vol. 10, 2018, pp. 178-83.
Vancouver
Demirel AK, Turhan S, Maden S, İşcan İ. Hermite-Hadamard Type Integral Inequalities for Strongly GA-convex Functions. TJMCS. 2018;10:178-83.